Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Itchy veins inside the wrist with discoloration the following day. Cause?

hiya the last couple of nights the veins in the inside of my wrist had been itchy next day my wrist was black n blue, earlier this evening my left wrist has done the same, thursday last week my daughter said my lips were blue as well, do you know why or any suggestion, sorry im on income support i cant afford £10 thanks anyway sorry for wasting your time
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
YOU ARE WELCOMEI AM HERE TO SUPPORT YOU YOU CAN ASK AS MANY TIMES AS YOU WANT

JUST WATCH AND TELL
ARE YOU TAKING ANY PAIKILLERS ASPIRIN,PARACETAMOL,DAIPRIN .IBUPRUFEN
ARE YOU ON ANY MADICINE FOR SOME OTHER DISEASE
OR ARE YOU TAKING ANY VITAMINS,CALCIUM,IRON
ANY BRAND OF SOAP OILS,OINTMENTS CREAMS CHANGED
THESE ARE SIGNS OF VERICOSE VEINS
I MAY BE TELL YOU AFTER GETTING FULL MEDICAL HISTORY
FOR TIME YOU CAN TALE TAB ALLEGRA 120 MGM BD
HOT FERMENTATION
APPLY THROMBOPHOB OINTMENT IN EFFECTED PORTION
STAY IN LITTLE WARM ROOM AND TAKE WARM STUFF TO EAT TO KEEP THE CIRCULATION PROPER
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor